To read the full version of this content please select one of the options below:

A novel technique based on Bernoulli wavelets for numerical solutions of two-dimensional Fredholm integral equation of second kind

S. Saha Ray (Department of Mathematics, National Institute of Technology, Rourkela, India)
S. Behera (Department of Mathematics, National Institute of Technology, Rourkela, India)

Engineering Computations

ISSN: 0264-4401

Article publication date: 31 July 2019

Issue publication date: 15 August 2019

Abstract

Purpose

A novel technique based on Bernoulli wavelets has been proposed to solve two-dimensional Fredholm integral equation of second kind. Bernoulli wavelets have been created by dilation and translation of Bernoulli polynomials. This paper aims to introduce properties of Bernoulli wavelets and Bernoulli polynomials.

Design/methodology/approach

To solve the two-dimensional Fredholm integral equation of second kind, the proposed method has been used to transform the integral equation into a system of algebraic equations.

Findings

Numerical experiments shows that the proposed two-dimensional wavelets technique can give high-accurate solutions and good convergence rate.

Originality/value

The efficiency of newly developed two-dimensional wavelets technique has been validated by different illustrative numerical examples to solve two-dimensional Fredholm integral equations.

Keywords

Citation

Saha Ray, S. and Behera, S. (2019), "A novel technique based on Bernoulli wavelets for numerical solutions of two-dimensional Fredholm integral equation of second kind", Engineering Computations, Vol. 36 No. 6, pp. 1798-1819. https://doi.org/10.1108/EC-11-2018-0500

Publisher

:

Emerald Publishing Limited

Copyright © 2019, Emerald Publishing Limited